# SDR UIEA200600183

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 110,199 hours, 21,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC15171558
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, LT SIDEWALL STIFFENER BETWEEN FUSELAGE STATION 320 LT AND 340 LT, WL 180, WAS FOUND WITH CRACK DURING HFEC INSPECTION.  REMOVED AND REPLACED STIFFENER WITH A NEW STIFFENER EXTRUSION P/N BAC1517-1558 IAW SRM 51-40-04 FIG. 2 AND SRM 51-30-02.
